By Topic

A note on `Families of linear-quadratic problems: continuity properties'

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
T. Geerts ; Dept. of Math. & Comput. Sci., Eindhoven Univ. of Technol., Netherlands

In the above-mentioned paper by H.L. Trentelman (see ibid vol. AC-32, pp.323-329, 1987), one-parameter (ε) families of these problems with stability are investigated. It is shown that the set of invariant zeros of the ε-problem is contained in the set of invariant zeros of the boundary problem (the problem with ε=0) if the boundary system is left invertible. This result is obtained by applying only the assumptions on the continuity and the monotonicity of the weighting matrices that are made in the above-mentioned paper. Consequently, one can replace the third assumption in that paper by a much weaker one

Published in:

IEEE Transactions on Automatic Control  (Volume:34 ,  Issue: 5 )